Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 82, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Oct 7, 2011, 7:55 PM CDT for Texas County, Oklahoma; Sherman County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2011, 7:55 PM CDT (00:55 UTC)
- Expired
- Oct 7, 2011, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Texas County, OK, Sherman County, TX
The radar
The Amarillo radar (KAMA), 157 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 6:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
460 WUUS54 KAMA 080055 SVRAMA OKC139-TXC421-080145- /O.NEW.KAMA.SV.W.0082.111008T0055Z-111008T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 755 PM CDT FRI OCT 7 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA NORTH CENTRAL SHERMAN COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 845 PM CDT * AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEXHOMA...OR ABOUT 18 MILES NORTHEAST OF STRATFORD... MOVING NORTH AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... TEXHOMA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3640 10175 3643 10197 3700 10185 3700 10155 TIME...MOT...LOC 0054Z 191DEG 40KT 3650 10182 $$ TB
4 follow-up statements
536 WWUS54 KAMA 080112 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 812 PM CDT FRI OCT 7 2011 OKC139-TXC421-080145- /O.CON.KAMA.SV.W.0082.000000T0000Z-111008T0145Z/ TEXAS OK-SHERMAN TX- 812 PM CDT FRI OCT 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH CENTRAL SHERMAN AND WESTERN TEXAS COUNTIES... AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTH OF TEXHOMA...OR ABOUT 18 MILES WEST OF GUYMON...MOVING NORTH AT 50 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3640 10175 3643 10197 3700 10185 3700 10155 TIME...MOT...LOC 0111Z 191DEG 40KT 3672 10179 $$ TB
849 WWUS54 KAMA 080124 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 824 PM CDT FRI OCT 7 2011 TXC421-080134- /O.CAN.KAMA.SV.W.0082.000000T0000Z-111008T0145Z/ SHERMAN TX- 824 PM CDT FRI OCT 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHERMAN COUNTY IS CANCELLED... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3653 10171 3657 10193 3700 10185 3700 10155 TIME...MOT...LOC 0124Z 191DEG 40KT 3691 10175 $$ OKC139-080145- /O.CON.KAMA.SV.W.0082.000000T0000Z-111008T0145Z/ TEXAS OK- 824 PM CDT FRI OCT 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN TEXAS COUNTY... AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST CENTRAL TEXAS COUNTY...OR ABOUT 12 MILES SOUTHEAST OF ELKHART...MOVING NORTH AT 50 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3653 10171 3657 10193 3700 10185 3700 10155 TIME...MOT...LOC 0124Z 191DEG 40KT 3691 10175 $$ TB
455 WWUS54 KAMA 080136 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 836 PM CDT FRI OCT 7 2011 OKC139-080145- /O.CON.KAMA.SV.W.0082.000000T0000Z-111008T0145Z/ TEXAS OK- 836 PM CDT FRI OCT 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL TEXAS COUNTY... AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST CENTRAL TEXAS COUNTY...OR ABOUT 17 MILES WEST OF GUYMON...MOVING NORTH AT 55 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3671 10165 3673 10189 3700 10185 3700 10155 TIME...MOT...LOC 0136Z 187DEG 46KT 3680 10177 $$ TB
534 WWUS54 KAMA 080145 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 845 PM CDT FRI OCT 7 2011 OKC139-080155- /O.EXP.KAMA.SV.W.0082.000000T0000Z-111008T0145Z/ TEXAS OK- 845 PM CDT FRI OCT 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TEXAS COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3671 10165 3673 10189 3700 10185 3700 10155 TIME...MOT...LOC 0145Z 187DEG 46KT 3691 10175 $$ TB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 7:15 PM CDT, 40 minutes earlier.
Area forecast discussion, Oct 7, 7:15 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT FRI OCT 7 2011
.UPDATE...
TORNADO WATCH 861 HAS BEEN ISSUED AND APPROPRIATE GRIDS AND PUBLIC
PRODUCTS HAVE BEEN UPDATED.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 640 PM CDT FRI OCT 7 2011/
AVIATION...
CONVECTION WILL BE THE MAIN CONCERN TONIGHT AS STRONG UPPER LEVEL
SYSTEM DRAWS CLOSER TO THE REGION. LINE OF THUNDERSTORMS FORMING OVER
SW KANSAS WILL GRADUALLY BUILD SOUTHWARD THROUGH THE EVENING. HAVE
ACCOUNTED FOR CONVECTION POTENTIAL WITH VCTS REMARKS ALONG WITH TEMPO
GROUPS FOR TSRA. GUSTY WINDS...MVFR CIGS AND IFR VSBYS WILL BE
POSSIBLE IF THUNDERSTORMS DIRECTLY IMPACT THE TERMINALS. WILL AMEND
AS NECESSARY. THUNDERSTORM CHANCES WILL CONTINUE INTO THE OVERNIGHT
HOURS BEFORE ATTEMPTING TO IMPROVE FROM WEST TO EAST ON SATURDAY
MORNING.
PREV DISCUSSION... /ISSUED 358 PM CDT FRI OCT 7 2011/
DISCUSSION...
FORECAST FOCUS THIS AFTERNOON CENTERS ON THE POTENTIAL FOR HEAVY
RAINFALL ACROSS THE PANHANDLES OVER THE NEXT 12-18 HOURS.
A POTENT UPPER LEVEL SYSTEM IS CENTERED OVER ARIZONA THIS AFTERNOON
AND IS EXPECTED TO CROSS NEW MEXICO AND LIFT INTO THE CENTRAL
ROCKIES SATURDAY MORNING. STRONG HEIGHT FALLS WILL SPREAD ACROSS
THE SOUTHERN PLAINS THIS EVENING...CORRESPONDING WITH FORCING FOR
ASCENT ACROSS THE AREA. A BOUNDARY/DRYLINE HAS MIXED INTO THE
WESTERN TEXAS/OKLAHOMA PANHANDLES AS DEWPOINTS BEHIND THIS FEATURE
HAVE DROPPED INTO THE UPPER 30S TO MID 40S. THE 12Z KAMA SOUNDING
SHOWS A FAIRLY STRONG CAPPING INVERSION HOWEVER WITH SOME THINNING
OF THE CLOUD COVER...HAVE ALLOWED FOR TEMPS TO CLIMB INTO THE UPPER
70S TO LOWER 80S. LATEST VISIBLE SATELLITE IMAGERY SHOWS SOME CU
DEVELOPING IN THE WESTERN TEXAS PANHANDLE SO EXPECT STORMS TO START
TO FORM NEAR THIS BOUNDARY WITHIN THE NEXT COUPLE OF HOURS. THE
LATEST SWODY1 STILL HAS THE MAJORITY OF THE CWA INCLUDED IN A
SLIGHT RISK AS LARGE SHEAR AND MODERATE INSTABILITY WILL ALLOW FOR
STORMS TO QUICKLY INCREASE IN INTENSITY ONCE THEY FORM. WITH THIS
FRONT PROVIDING A FOCUS FOR STORM DEVELOPMENT...EXPECT STORMS TO
FORM ALONG A LINE STARTING IN THE WESTERN ZONES THIS EVENING. HAVE
SOME CONCERN FOR TRAINING STORMS AS THE UPPER FLOW IS PARALLEL TO
THIS BOUNDARY BUT DO EXPECT STORMS TO MOVE EAST AS THE EVENING WEARS
ON.
A VERY FAVORABLE PATTERN PATTERN FOR HEAVY RAINFALL WILL BE IN
PLACE LATER TONIGHT AS SOUTH TO SOUTHEAST LOW LEVEL FLOW CONTINUES
TO TRANSPORT MOISTURE TO THE AREA. PERCEPTIBLE WATER VALUES WILL
INCREASE TONIGHT WITH THE HIGHEST VALUES EXPECTED AROUND 06Z WHERE
PW VALUES WILL BE OVER AN INCH. /THIS IS 2 STANDARD DEVIATIONS ABOVE
NORMAL/. THE FRONTAL BOUNDARY WILL RESIDE NEAR THE WESTERN ZONES FOR
MUCH OF THE NIGHT AND PROVIDE FORCING TO SUSTAIN CONVECTION
OVERNIGHT. FURTHERMORE UPPER FORCING WILL INCREASE ACROSS THE AREA AS
THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET IMPINGES ON THE
AREA. THETA-E ADVECTION ALSO INCREASES OVERNIGHT AS A 40-50 KT
NOCTURNAL JET SETS UP ACROSS THE SOUTHERN PLAINS. OUTFLOW FROM
THE STORMS OVER THE WESTERN SECTIONS THIS EVENING WILL CAUSE STORMS
TO MOVE FURTHER EAST ACROSS THE AREA. ALTHOUGH SHEAR AND
INSTABILITY WILL REMAIN LARGE...THINKING THE EARLIER SEVERE THREAT
THIS EVENING WILL TRANSITION MORE TO A HEAVY RAINFALL THREAT. GIVEN
THE ABOVE PARAMETERS...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR ALL BUT THE WESTERN TEXAS AND OKLAHOMA PANHANDLES. THIS IS QUITE
A DEPARTURE FROM THE USUAL FIRE WEATHER CONCERNS THAT WE DEAL WITH.
ALTHOUGH THE PANHANDLES ARE IN THE MIDST OF A PROLONGED DROUGHT...
THE HARD SOILS WILL CAUSE THE RAINFALL TO RUNOFF AND WILL NOT GET A
GOOD CHANCE TO SOAK INTO THE GROUND. IN ADDITION...IT WILL NOT TAKE
TOO MUCH RAINFALL TO CAUSE SOME FLOODING CONCERNS ESPECIALLY IN
AMARILLO.
THE UPPER LOW WILL MOVE INTO EASTERN COLORADO SATURDAY MORNING WHILE
AT THE SURFACE...A CLOSED LOW WILL LIFT INTO WESTERN KANSAS. THIS
WILL CAUSE THE DRYLINE/FRONT TO RACE OFF INTO THE EASTERN TEXAS
PANHANDLE...WHICH WILL REDUCE THE SHOWER AND THUNDERSTORM THREAT
LATER IN THE MORNING WEST OF THIS FEATURE. HOWEVER A SECONDARY
SHORTWAVE TROUGH ALONG THE SOUTHERN END OF THIS UPPER LOW WILL LIFT
ACROSS SOUTHERN NEW MEXICO SATURDAY NIGHT. EXPECT ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS TO MOVE INTO THE AREA LATER IN THE DAY.
THE SEVERE POTENTIAL DOESN/T LOOK AS GREAT AS TONIGHT CLOUDS AND
EARLIER RAINFALL WILL LIMIT THE DESTABILIZATION POTENTIAL. THIS
SHORTWAVE TROUGH WILL CONTINUE TO LIFT NORTHEAST...ACROSS THE
PANHANDLES SUNDAY...WITH RAINFALL ENDING FROM WEST TO EAST DURING
THE DAY. IN ADDITION...A COLD FRONT WILL PUSH THROUGH THE AREA...
ALLOWING FOR DRIER AIR TO FILTER IN...ALSO HELPING TO DECREASE THE
RAINFALL THREAT.
HAVE NOT MADE TOO MANY CHANGES TO THE EXTENDED GIVEN THAT SHORT
TERM CONCERNS WERE FRONT AND CENTER. A DRY AND WARMER WEATHER
PATTERN WILL RETURN TO THE AREA. THE GFS INDICATES AN UPPER LEVEL
DISTURBANCE MOVING ACROSS BROAD TROUGHING OVER THE NORTHERN PLAINS.
A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE INTO THE AREA AND
CAN BRING THE NEXT CHANCE OF RAIN. HOWEVER THE ECMWF KEEPS ANY
PRECIP WITH THIS SYSTEM NORTH AND EAST OF THE PANHANDLES. SINCE THIS
IS SEVERAL DAYS OUT...OPTED TO LEAVE THE FORECAST DRY. AN UPPER
LEVEL RIDGE BUILDS OVER THE DESERT SOUTHWEST TOWARD THE END OF THE
WEEK...KEEPING THE PANHANDLES IN A DRY WEATHER PATTERN.
CLK
FIRE WEATHER...
HEAVY RAINFALL IS EXPECTED TO IMPACT THE TEXAS/OKLAHOMA PANHANDLES
TONIGHT THROUGH SATURDAY MORNING. PRECIP AMOUNTS OF 2 TO 3 INCHES
ARE POSSIBLE...ESPECIALLY IN THE CENTRAL AND EASTERN TEXAS
PANHANDLES. ALTHOUGH THIS MUCH NEEDED RAINFALL WILL HARDLY MAKE A
DENT IN THE PROLONGED DROUGHT THE AREA IS CURRENTLY SUFFERING FROM...
IT WILL MOISTEN FUELS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE
ALSO POSSIBLE THROUGH SUNDAY NIGHT...WHERE SOME AREAS CAN RECEIVE
ADDITIONAL HEAVY RAINFALL. THUS ELEVATED AND CRITICAL FIRE WEATHER
CONCERNS WILL REMAIN LOW. DRY WEATHER WILL RETURN TO THE PANHANDLES
NEXT WEEK BUT LOWEST RELATIVE HUMIDITIES WILL REMAIN ABOVE 20
PERCENT. THUS KEEPING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS
LOW.
CLK
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DONLEY...GRAY...
HANSFORD...HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: BEAVER...TEXAS.
&&Hazardous weather outlook, Oct 7, 6:53 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 653 PM CDT FRI OCT 7 2011 OKZ001>003-TXZ001>020-081200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 653 PM CDT FRI OCT 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL OCCUR ACROSS THE PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL 2 AM FOR THE CENTRAL AND WESTERN PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES. HEAVY RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE...LEADING TO LOCALIZED FLOODING OR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 PM TONIGHT UNTIL 1 PM SATURDAY FOR THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES DUE TO SOUTHERLY WINDS OF 15 TO 30 MPH WITH OCCASIONAL HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY NIGHT ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. A FEW STORMS THAT FORM SATURDAY AFTERNOON AND NIGHT MAY BECOME STRONG WITH HAIL AND STRONG GUSTY WINDS THE MAIN HAZARDS. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM SATURDAY FOR THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE CENTRAL AND WESTERN OKLAHOMA AND TEXAS PANHANDLES IS REQUESTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 7, 7:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 724 PM CDT FRI OCT 7 2011 TXZ002-007-080100- MOORE TX-SHERMAN TX- 724 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR SHERMAN AND MOORE COUNTIES. AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF CACTUS...OR ABOUT 14 MILES NORTH OF DUMAS...MOVING NORTH AT 45 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. TB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:51 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 39 min |
| Oct 7, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 40 min |
| Oct 7, 10:58 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 62 min |
| Oct 7, 11:46 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 59 min |
| Oct 7, 11:23 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.